# SDR HNAA2012111201039

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 51,359 hours, 57,775 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Dirty
- Location: Propeller Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, EMERGENCY LIGHTS FLICKERED MOMENTARILY.  OPS NORMAL AT THIS TIME.  INSPECTED AND CLEANED BRUSH BLOCK AND CONNECTOR PLUGS.  GROUND RAN ACFT. PROPELLER HEAT AND EMERGENCY LIGHTS OPS CHECKED GOOD AT THIS TIME.  OK FOR SERVICE.
